# SDR R61A201712090931

- Difficulty date: November 14, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17067676001
- Condition: Corroded
- Location: Oxygen Bottle
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE THE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** MAINTENANCE FOUND LEVEL 2 CORROSION ON SUPPORT STRUCTURE BELOW 02 BOTTLE FWD CARGO. THEY REMOVED AND REPLACED REINFORCEMENT ASSY 170-67676-001 IAW EMB 170 SRM 53-21-04. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
